MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE
Catalog Number 03.010.065
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient will undergo a tfna procedure.During sterile processing, while checking protection sleeve for short tfna before inserting tfna nail and it was misaligned.No patient consequences noted.The procedure outcome is unknown.This complaint involves (4) devices.This report is for (1) drill sl 8/4.2 f/03.010.063.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Visual inspection: the 8.0mm/4.2mm drill sleeve 200mm (part #: 03.010.065, lot #: l393577) was received at us cq.Visual inspection of the complaint device showed laser etching fading out.No other defect was observed.Functional test: a functional assessment was performed by assembling the device with mating device (part # 03.025.040 lot# l182217).Both assembled correctly and were inserted into the assembled aiming arm and insertion handle.No issue was identified and the 4 devices assembled correctly with no issue.The misalignment of the devices could not be confirmed since the nail (implant) was not returned.Document/specification review: 03_010_065 rev e (current) and rev d (manufactured) were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is not confirmed as there was no defect observed on the returned complaint device that could impact the alignment with mating devices.However the illegible laser etch observed had no impact on the alignment.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM/4.2MM DRILL SLEEVE 200MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12215050
Report Number2939274-2021-04242
Device Sequence Number4495088
Product Code FZX
UDI-Device Identifier07611819760929
UDI-Public(01)07611819760929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11.0/8.0 PROTECTION SLEEVE 188 FOR ASLS.; 130 DEG AIMING ARM.; COMPLETE RADIOLUCENT INSERTION HANDLE.